# SDR USAAD99021

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL-PWM - FLT 2225 - DURING APPROACH THE NOSE LANDING GEAR DID NOT EXTEND WHEN THE GEAR HANDLE WAS LOWERED UNTIL THE ALTERNATE EXTENSION HANDLE WAS OPERATED.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NOSE LANDING GEAR ASSEMBLY AND LUBRICATED THE NOSE LANDING GEAR PIVOT POINTS.  AN OPERATIONAL CHECK OF THE NOSE LANDING GEAR WAS NORMAL.  (M)
